# SDR CALA2019111601993

- Difficulty date: November 15, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 63,257 hours, 5,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, DR3 L/H EXIT SIGN FOUND INOP, REFER TO NR LP 9130027 LH NO.3 DR EMER LT BATTERY M33400 REPLACED AND TEST OKAY IAW AMM 33-51-06 ADD EMP:V896910
